No Cover Image

Journal article 577 views 59 downloads

S-matrices and quantum group symmetry of k-deformed sigma models / Timothy Hollowood, J Luis Miramontes, David M Schmidtt

Journal of Physics A: Mathematical and Theoretical, Volume: 49, Issue: 46, Start page: 465201

Swansea University Author: Timothy Hollowood

Abstract

Recently, several kinds of integrable deformations of the string world sheet theory in the gauge/gravity correspondence have been constructed. One class of these, the k deformations associated to the more general q deformations but with q=exp(i pi/k) a root of unity, has been shown to be related to...

Full description

Published in: Journal of Physics A: Mathematical and Theoretical
ISSN: 1751-8113 1751-8121
Published: IOP Publishing 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28516
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: Recently, several kinds of integrable deformations of the string world sheet theory in the gauge/gravity correspondence have been constructed. One class of these, the k deformations associated to the more general q deformations but with q=exp(i pi/k) a root of unity, has been shown to be related to a particular discrete deformation of the principal chiral models and (semi-)symmetric space sigma models involving a gauged WZW model. We conjecture a form for the exact S-matrices of the bosonic integrable field theories of this type. The S-matrices imply that the theories have a hidden infinite dimensional affine quantum group symmetry. We provide some evidence, via quantum inverse scattering techniques, that the theories do indeed possess the finite-dimensional part of this quantum group
College: College of Science
Issue: 46
Start Page: 465201